Open Access
Translator Disclaimer
June 2014 A Lorentz form associated to contact sub-conformal and CR manifolds
Elisha Falbel, José Miguel Veloso
Kodai Math. J. 37(2): 405-426 (June 2014). DOI: 10.2996/kmj/1404393895

Abstract

We construct a bilinear form associated to a sub-conformal structure on a manifold M. In the case the sub-conformal structure corresponds to a partially-integrable CR structure we obtain a conformal Lorentz structure which coincides with Fefferman's construction on a circle bundle over M. The main contribution is the use of invariant forms with values in a vector space instead of the full information contained in the Cartan connection in order to simplify the construction.

Citation

Download Citation

Elisha Falbel. José Miguel Veloso. "A Lorentz form associated to contact sub-conformal and CR manifolds." Kodai Math. J. 37 (2) 405 - 426, June 2014. https://doi.org/10.2996/kmj/1404393895

Information

Published: June 2014
First available in Project Euclid: 3 July 2014

zbMATH: 1295.32046
MathSciNet: MR3229084
Digital Object Identifier: 10.2996/kmj/1404393895

Rights: Copyright © 2014 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.37 • No. 2 • June 2014
Back to Top